Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Distribution of the Goodness-of-fit Statistic, $U^2_N$. II

M. A. Stephens
Biometrika
Vol. 51, No. 3/4 (Dec., 1964), pp. 393-397
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2334145
Stable URL: http://www.jstor.org/stable/2334145
Page Count: 5
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Distribution of the Goodness-of-fit Statistic, $U^2_N$. II
Preview not available

Page Thumbnails

  • Thumbnail: Page 
393
    393
  • Thumbnail: Page 
394
    394
  • Thumbnail: Page 
395
    395
  • Thumbnail: Page 
396
    396
  • Thumbnail: Page 
397
    397